Simultaneous approximation and interpolation of ...

Description

Citation

Title Simultaneous approximation and interpolation of increasing functions by increasing entire functions
Author(s) Maxim R. Burke
Journal The Interplay Between Measure Theory, Topology and Functional Analysis, Journal of Mathematical Analysis and Applications
Date 2009
Volume 350
Issue 2
Start page 845
End page 858
DOI 10.1016/j.jmaa.2008.08.018

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 338

Adding this citation to "My List" will allow you to export this citation in other styles.